The Dutta-Ray Solution on the Class of Convex Games

A Generalization and Monotonicity Properties

Jens Leth Hougaard, Bezalel Peleg, Lars Peter Østerdal

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Resumé

This paper considers generalized Lorenz-maximal solutions in the core of a convex TU-game and demonstrates that such solutions satisfy coalitional monotonicity and population monotonicity.
OriginalsprogEngelsk
TidsskriftInternational Game Theory Review
Vol/bind7
Udgave nummer4
Sider (fra-til)431-442
ISSN0219-1989
DOI
StatusUdgivet - 2005
Udgivet eksterntJa

Emneord

  • Convex games
  • Core solutions
  • Generalized Lorenz-maxima
  • Coalitional monotonicity
  • Population monotonicity

Citer dette

@article{cfe3ff90fa324ba2bd91e691968a3933,
title = "The Dutta-Ray Solution on the Class of Convex Games: A Generalization and Monotonicity Properties",
abstract = "This paper considers generalized Lorenz-maximal solutions in the core of a convex TU-game and demonstrates that such solutions satisfy coalitional monotonicity and population monotonicity.",
keywords = "Convex games, Core solutions, Generalized Lorenz-maxima, Coalitional monotonicity, Population monotonicity, Convex games, Core solutions, Generalized Lorenz-maxima, Coalitional monotonicity, Population monotonicity",
author = "Hougaard, {Jens Leth} and Bezalel Peleg and {\O}sterdal, {Lars Peter}",
year = "2005",
doi = "10.1142/S0219198905000624",
language = "English",
volume = "7",
pages = "431--442",
journal = "International Game Theory Review",
issn = "0219-1989",
publisher = "World Scientific",
number = "4",

}

The Dutta-Ray Solution on the Class of Convex Games : A Generalization and Monotonicity Properties. / Hougaard, Jens Leth; Peleg, Bezalel; Østerdal, Lars Peter.

I: International Game Theory Review, Bind 7, Nr. 4, 2005, s. 431-442.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

TY - JOUR

T1 - The Dutta-Ray Solution on the Class of Convex Games

T2 - A Generalization and Monotonicity Properties

AU - Hougaard, Jens Leth

AU - Peleg, Bezalel

AU - Østerdal, Lars Peter

PY - 2005

Y1 - 2005

N2 - This paper considers generalized Lorenz-maximal solutions in the core of a convex TU-game and demonstrates that such solutions satisfy coalitional monotonicity and population monotonicity.

AB - This paper considers generalized Lorenz-maximal solutions in the core of a convex TU-game and demonstrates that such solutions satisfy coalitional monotonicity and population monotonicity.

KW - Convex games

KW - Core solutions

KW - Generalized Lorenz-maxima

KW - Coalitional monotonicity

KW - Population monotonicity

KW - Convex games

KW - Core solutions

KW - Generalized Lorenz-maxima

KW - Coalitional monotonicity

KW - Population monotonicity

UR - https://sfx-45cbs.hosted.exlibrisgroup.com/45cbs?url_ver=Z39.88-2004&url_ctx_fmt=info:ofi/fmt:kev:mtx:ctx&ctx_enc=info:ofi/enc:UTF-8&ctx_ver=Z39.88-2004&rfr_id=info:sid/sfxit.com:azlist&sfx.ignore_date_threshold=1&rft.object_id=974746732004&rft.object_portfolio_id=&svc.holdings=yes&svc.fulltext=yes

U2 - 10.1142/S0219198905000624

DO - 10.1142/S0219198905000624

M3 - Journal article

VL - 7

SP - 431

EP - 442

JO - International Game Theory Review

JF - International Game Theory Review

SN - 0219-1989

IS - 4

ER -